The overall rating of a review is different from a simple average of all individual ratings.
Share this review on
I visited my GP just before Christmas enquiring about going on the Pill and he suggested Cilest to me. It had been about 3 years since I was last on the Pill (Microgynon - didn't agree with me, I suffered with headaches and nausea).
The first month with Cilest I didn't encounter any problems. The only thing I did notice was that I needed to pee much more often and I was constantly thirsty. I've never woken up in the middle of the night needing the toilet but all of a sudden after taking Cilest it was happening!!
On to the second month, where I noticed that I was 'spotting' a bit. I'd never had this problem before with Cilest (in the last month) or when I was on Mircogynon but I was aware that 'spotting' was a common side effect of the contraceptive pill. The spotting stayed fairly minimal through the second packet of pills until I got to my final week. I am now just finishing my third (and final) packet of pills on Cilest because I have basically had a period for a month. The bleeding has become so heavy I am having to use tampons or sanitary towels almost every day.
I called my Doctor's and spoke to a Nurse and expressed my concern about what was happening and she assured me that this was normal (huh?!) and that I should stick with it for another month.
The problem is I am not just getting the bleeding of the period, I am getting period pains and the moodiness with it. The other day I cried for an entire evening over a petty argument with my boyfriend which isn't really like me at all. It left everyone in my house wondering what on earth was wrong for me because I couldn't stop crying! I can only put it down to Cilest.
There are some good things about Cilest too, although I am not sure they outweigh the bad!:
I haven't put on any weight in 3 months, in fact I may even have lost some with the amount of water I am drinking and the amount I am peeing!
My skin has cleared up, and is nowhere near as oily.
My hair doesn't get as greasy as quickly.
I visited my GP last week, still not happy with the side effects I was experiencing or the advice I was given and requested that I change Pills. I have been prescribed Femodene... I am not sure what this is one like, so I will give it a go. Hopefully I will have more success with this one!
I hope you have more luck on the next one. Everyone reacts to them all differently so it's all about finding one that your body seems to like!
donnaford 26.02.2007 15:36
Well I started off on Femodene and my weight ballooned so they put me on Celeste, which I was on for just over 10 years with just the normal period and a little pain as you'd expect, with no other problems. EXCEPT without knowingly doing anything wrong or forgetting my pill or anything WHAM!! I was pregnant!! Luckily my partner and I were planning on getting married and starting a family. Needless to say this slightly sped up the proceedings!! Nice review!!